Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 2064  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others



Supernumerary teeth associated with primary and permanent teeth : a case report.

Shanmugha Devi G, Arangannal P, Muthu M S, Nirmal L

Year : 2002| Volume: 20| Issue : 3 | Page no: 104-6

   This article has been cited by
 
1 Supernumerary tooth in the primary molar region: A case report
Shimizu, T., Miyamoto, M., Arai, Y., Maeda, T.
Journal of Dentistry for Children. 2007; 74(2): 151-153
[Pubmed]  [Google Scholar]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05